MathSciNet Relay Station
MathSciNet bibliographic data
MR1790176 11F12 (11F67 11M36)
Wang, Xueli A conjecture on the Eichler cohomology of automorphic forms. Sci. China Ser. A 43 (2000), no. 7, 734–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement